It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-06-2005, 10:41 AM   #1
Inactive
(female)
 
Join Date: Jul 2005
Posts: 26
emmegirl85 HB User
Made it worse by far...help

I just need to vent for a moment. So I'm on the nuvaring and it's partly for my acne issue. So far my back has mostly cleared up, my chest has completely, and my forehead and nose are perfect. However, I'm totally breaking out on my cheeks and chin. My chin looks like a warzone. I felt a zit coming through 3 days ago and had this stupid idea to put Tendskin(razor burn and bump reducer) on my zit before it got any bigger. Well I totally dried out half my chin and now it's peeling and looks horrible and there's still the zit and 2 others to keep it company. Why oh why did I do that? I don't know what to do to make this dry spot heal faster? I've been putting jojoba oil on it bc it doesn't irritate but it's not going away. Any suggestions?

 
Old 09-06-2005, 04:10 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: Made it worse by far...help

Quote:
Originally Posted by emmegirl85
I just need to vent for a moment. So I'm on the nuvaring and it's partly for my acne issue. So far my back has mostly cleared up, my chest has completely, and my forehead and nose are perfect. However, I'm totally breaking out on my cheeks and chin. My chin looks like a warzone. I felt a zit coming through 3 days ago and had this stupid idea to put Tendskin(razor burn and bump reducer) on my zit before it got any bigger. Well I totally dried out half my chin and now it's peeling and looks horrible and there's still the zit and 2 others to keep it company. Why oh why did I do that? I don't know what to do to make this dry spot heal faster? I've been putting jojoba oil on it bc it doesn't irritate but it's not going away. Any suggestions?

How long have you been using the Nuva Ring? It's normal for acne to get worse before it gets better when using Nuva Ring. It's recommended to give Nuva Ring at least 3 cycles before noticing an improvement in acne.

Last edited by GLSheridan; 09-06-2005 at 04:14 PM.

 
Sponsors Lightbulb
   
Old 09-06-2005, 06:24 PM   #3
Senior Member
(female)
 
Join Date: Feb 2005
Posts: 269
realsad HB User
Re: Made it worse by far...help

is Nuva ring a birth control pill? i never heard of it....

 
Old 09-06-2005, 06:51 PM   #4
Inactive
(female)
 
Join Date: Jul 2005
Posts: 26
emmegirl85 HB User
Re: Made it worse by far...help

I'm in the 2nd week of my second month on it. I know it's supposed to get worse but I'm tortured right now bc I know I helped it along. I put some Vitamin E on my dry zitty spot and some aloe vera on the rest of my face, both organic. My skin is very irritated and inflamed so I figured those 2 things would be the best. I've been home all day, too embarrassed to go outside.

 
Old 09-06-2005, 07:13 PM   #5
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: Made it worse by far...help

Quote:
Originally Posted by realsad
is Nuva ring a birth control pill? i never heard of it....
Nuva Ring is a form of hormonal birth control, but it isn't a pill. It's a flexible ring that is inserted into the vagina, and left there for 3 weeks.

 
Old 09-06-2005, 10:48 PM   #6
Junior Member
(male)
 
Join Date: Jul 2005
Posts: 49
bomber HB User
Re: Made it worse by far...help

Really?? Im very curious as to how this could help acne? (Im obviosuly not gonna be using this... just curious)

 
Old 09-06-2005, 11:43 PM   #7
Inactive
(female)
 
Join Date: Jul 2005
Posts: 26
emmegirl85 HB User
Re: Made it worse by far...help

It works the same as a birth control pill. hormones are hormones. You are aware that birth control is used sometimes as an acne drug? This is the same deal. Just in a plastic ring. There's plenty of research on the internet of how birth control helps acne for a lot of women.

 
Old 09-07-2005, 12:35 AM   #8
Inactive
(female)
 
Join Date: Jul 2005
Posts: 26
emmegirl85 HB User
Re: Made it worse by far...help

ohhh and then another zit right in the smack middle of my lower chin. I can feel it coming in. 4 new ones in one day. What is wrong with me?

 
Old 11-14-2010, 09:47 PM   #9
Newbie
(female)
 
Join Date: Nov 2010
Location: Decatur, IL
Posts: 1
wotwot007 HB User
Re: Made it worse by far...help

I am using Nuvaring at the moment and my acne is worse than its ever been. I have always had clear skin but didn't know Nuvaring would destroy my face. Did things ever get better for you? I am in the 1st week of the 3rd month and i am not sure if to quit or wait. Pls help!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Major Discovery: Internal Retainer on Bottom Teeth Made Problem Much Worse! maxwell29 TMJ Disorder -TemporoMandibular Joint 31 05-21-2009 07:46 AM
Anyone had an anterior deprogrammer made? StillHope TMJ Disorder -TemporoMandibular Joint 21 01-13-2009 11:16 AM
neuropathy from levaquin, apparently made worse by alcohol bis22 Neuropathy 0 04-11-2008 08:34 PM
HELP! I made my fiance cry angel_light Relationship Health 13 10-07-2006 11:34 AM
How will you survive the holidays? DecLady Fibromyalgia 13 11-28-2005 10:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!